# SDR DALA2018011000171

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 75,459 hours, 57,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON STA Y= 1510 CANT AT 3 AND 5 HRS POSITION, AFT ACCESSORIES COMPARTMENT. FRAME ON STA Y=1510 CANT WAS REPLACED PER SRM 51-30-2.
